MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR4084
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A lot history review was conducted, and it was determined that a device history record (dhr) review was not required.The device was returned for evaluation.The device was inflated with water, and a leak was identified at the proximal balloon butt joint.A partial break at the butt joint was identified, resulting in the leak.Therefore, the investigation is confirmed for the reported leak, as well as for a break at the butt joint.The partial break at the glue butt joint resulted in the identified leak.However, the definitive root cause for the partial break could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr4084 pta balloon dilatation catheter allegedly leaked at the glue joint of the proximal end of the pta balloon.The balloon was removed and the procedure was concluded.No further treatment was provided.There was no reported patient injury.This information was received from one source.Patient age, weight, and gender were not provided.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8809122
Report Number2020394-2019-01631
Device Sequence Number327433
Product Code DQY
UDI-Device Identifier00801741059247
UDI-Public(01)00801741059247
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR4084
Device Catalogue NumberDR4084
Device Lot Number93VB0143
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/19/2019
Patient Sequence Number1